# SDR 2007FA0000410

- Difficulty date: January 10, 2007
- Submitted: May 24, 2007
- Operation: General aviation
- Aircraft: N500MK
- Make and model: Beech D18S
- Engine: Pwa R985*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923540
- Part serial: 54500
- Condition: Broken
- Location: Tire
- Part time: 50 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE THIRD NEW MFG INNER TUBE THAT HAS SPLIT ALONG CIRCUMFERENTIAL WELDED SEAMS.
